MathSciNet Relay Station
MathSciNet bibliographic data
MR1227502 (94j:40014) 40G99 (40F05)
Fridy, J. A.; Orhan, C. Lacunary statistical convergence. Pacific J. Math. 160 (1993), no. 1, 43–51.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement